Pisier's inequality revisited

Tom 215 / 2013

Tuomas Hytönen, Assaf Naor Studia Mathematica 215 (2013), 221-235 MSC: Primary 46B07; Secondary 46B85. DOI: 10.4064/sm215-3-2

Streszczenie

Given a Banach space $X$, for $n\in \mathbb{N}$ and $p\in (1,\infty)$ we investigate the smallest constant $\mathfrak P\!\in \!(0,\infty)$ for which every $n$-tuple of functions $f_1,\ldots,f_n\!:\!\{-1,1\}^n\!\to\! X$ satisfies \[\def\e{\varepsilon}\def\d{\delta}\int_{\{-1,1\}^n}\Big\|\sum_{j=1}^n \partial_jf_j(\e)\Big\|^p\,d\mu(\varepsilon)\le \mathfrak{P}^p\int_{\{-1,1\}^n}\int_{\{-1,1\}^n}\Big\|\sum_{j=1}^n \d_j\varDelta f_j(\varepsilon)\Big\|^p\,d\mu(\varepsilon) \,d\mu(\delta), \] where $\mu$ is the uniform probability measure on the discrete hypercube $\{-1,1\}^n$, and $\{\partial_j\}_{j=1}^n$ and $\varDelta=\sum_{j=1}^n\partial_j$ are the hypercube partial derivatives and the hypercube Laplacian, respectively. Denoting this constant by $\mathfrak{P}_p^n(X)$, we show that $$\mathfrak{P}_p^n(X)\le \sum_{k=1}^{n}\frac{1}{k}$$ for every Banach space $(X,\|\cdot\|)$. This extends the classical Pisier inequality, which corresponds to the special case $f_j=\varDelta^{-1}\partial_j f$ for some $f:\{-1,1\}^n\to X$. We show that $\sup_{n\in \mathbb{N}}\mathfrak{P}_p^n(X)<\infty$ if either the dual $X^*$ is a $\mathrm{UMD}^+$ Banach space, or for some $\theta\in (0,1)$ we have $X=[H,Y]_\theta$, where $H$ is a Hilbert space and $Y$ is an arbitrary Banach space. It follows that $\sup_{n\in \mathbb N}\mathfrak{P}_p^n(X)<\infty$ if $X$ is a Banach lattice of nontrivial type.

Autorzy

  • Tuomas HytönenDepartment of Mathematics and Statistics
    University of Helsinki
    P.O. Box 68
    FI-00014 Helsinki, Finland
    e-mail
  • Assaf NaorCourant Institute of Mathematical Sciences
    New York University
    251 Mercer Street
    New York, NY 10012, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek